# SDR 2007FA0000891

- Difficulty date: September 14, 2007
- Submitted: October 11, 2007
- Operation: General aviation
- Aircraft: N65LC
- Make and model: Amcnlg AL3
- Aircraft serial: AL1083
- Engine: Cont O200*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Setscrew
- Part number: O200D
- Condition: Mismanufactured
- Location: Rocker Arm Boss
- Part time: 42 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECKING ROCKER ARM SHAFT SET SCREWS AND TO ASSURE INTAKE AND EXHAUST ROCKER ARMS NOT SWITCHED IAW INFORMATION TO OWNERS FORM INTERNET OWNERS AIRCRAFT FORUM. CYLINDER NR 1, SN AC06HB070, SET SCREW AND ROCKER ARMS, OK.  CYLINDER NR 2, SN AC06FA543, SET SCREW LOOSE ENOUGH TO ALLOW SHAFT TO MOVE, ROCKER ARMS, OK.  CYLINDER NR 3, SN AC06HA911, SET SCREW OK, INTAKE AND EXHAUST ROCKER ARMS SWITCHED.  CYLINDER NR 4, SN AC06HA935, SET SCREW AND ROCKER ARMS, OK.  (K)
